it started today.but for the past few 3 days ive had several stomach pains..i do take vitamins and propanol for my heart rate .but ive been taken both for 5 years .what could be causing this
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Yesterday i had yellow diarrhea with gray color poop and today it is black and looks like playdoh I dont take any meds and i do have a stomach problem
3 answers • 14 Jul 2011
was taking 500 mg twice a day... my error. rx was 3 times. got diarrhea on about the 6th day... sunday. took on monday morning and stopped. diarrhea ...
3 answers • 21 Nov 2012
..stopped the medication I have had diahrea for two weeks. Not so much cramping but watery stools.Not black, tar like or bloody. Do you think it is ...
1 answer • 20 Oct 2013
I took the full course of this medicine. 2days in I had black diarrhea for the remainder of treatment. Now I am off for 2 days and still have ...
1 answer • 23 Mar 2014
Hi, Before yesterday I was constipated for about 4 days; whenever I managed to go to the toilet it would just be like rabbit droppings. Just ...
1 answer • 24 Apr 2015